Pacific Journal of Mathematics

Infinite Galois theory for commutative rings.

John E. Cruthirds

Article information

Source
Pacific J. Math., Volume 64, Number 1 (1976), 107-117.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867216

Mathematical Reviews number (MathSciNet)
MR0414531

Zentralblatt MATH identifier
0327.13004

Subjects
Primary: 13B05: Galois theory

Citation

Cruthirds, John E. Infinite Galois theory for commutative rings. Pacific J. Math. 64 (1976), no. 1, 107--117. https://projecteuclid.org/euclid.pjm/1102867216


Export citation

References

  • [1] M. Auslander and O. Goldman, The Brauer group of a commutative ring,Trans. Amer. Math. Soc, 97 (1960).
  • [2] N. Bourbaki, Algebra Commutative, Hermann, Paris, 1961.
  • [3] S. U. Chase, D. K. Harrison, and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Memoirs of Amer. Math. Soc, No. 52 (1965).
  • [4] F. DeMeyer and E. Ingraham, Separable Algebras over Commutative Rings, Springer-Verlag Lecture Notes in Mathematics, Vol. 181 (1971).
  • [5] N. Jacobson, Structure of Rings, Amer. Math. Soc, Colloquium Publications, Vol. 37 (1956).
  • [6] H. F. Kreimer, Automorphisms of commutative rings, Trans. Amer. Math. Soc, 203 (1975).
  • [7] H. F. Kreimer, Galois theory and ideals in commutative rings, Osaka Math. J., 12 (1975).
  • [8] H. F. Kreimer, Outer Galois theory for separable algebras, Pacific J. Math., 32 (1970).
  • [9] A. R. Magid, Locally Galois algebras, Pacific J. Math., 33 (1970).
  • [10] George F. Simmons, Introduction to Topology and Modern Analysis, International Series in Pure and Applied Mathematics (1963).
  • [11] O. E. Villamayor and D. Zelinsky, Galois theory with infinitely many idempotents, Nagoya Math. J., 35 (1969).